| Catalog Number |
795218 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the c9-4v transducer had separation of the head from the body of the transducer.This was associated with an affiniti 30 ultrasound system.There was no patient or user harm associated with this event.There was no further information available.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
An investigation was performed that determined the separation of the head from the body of the transducer was likely a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.